Coercive solvability of general boundary value problems for second order elliptic differential equations in a Banach space. II
Differencialʹnye uravneniâ, Tome 11 (1975) no. 7, pp. 1335-1337
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_7_a18,
author = {L. M. Gershtein and P. E. Sobolevskii},
title = {Coercive solvability of general boundary value problems for second order elliptic differential equations in a {Banach} {space.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1335--1337},
year = {1975},
volume = {11},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_7_a18/}
}
TY - JOUR AU - L. M. Gershtein AU - P. E. Sobolevskii TI - Coercive solvability of general boundary value problems for second order elliptic differential equations in a Banach space. II JO - Differencialʹnye uravneniâ PY - 1975 SP - 1335 EP - 1337 VL - 11 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_7_a18/ LA - ru ID - DE_1975_11_7_a18 ER -
%0 Journal Article %A L. M. Gershtein %A P. E. Sobolevskii %T Coercive solvability of general boundary value problems for second order elliptic differential equations in a Banach space. II %J Differencialʹnye uravneniâ %D 1975 %P 1335-1337 %V 11 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1975_11_7_a18/ %G ru %F DE_1975_11_7_a18
L. M. Gershtein; P. E. Sobolevskii. Coercive solvability of general boundary value problems for second order elliptic differential equations in a Banach space. II. Differencialʹnye uravneniâ, Tome 11 (1975) no. 7, pp. 1335-1337. http://geodesic.mathdoc.fr/item/DE_1975_11_7_a18/